# SDR AALA202207077254

- Difficulty date: July 5, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A300*
- Aircraft serial: 6256
- Aircraft time: 25,148 hours, 7,528 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Keypad
- Part number: AR47101
- Part serial: 1127569
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR LOCK INOPERATIVE. REMOVED AND REPLACED KEYPAD MODULE PER AMM 52-51-15 P/B 401. EMERGENCY ACCESS OPERATIONS CHECKED GOOD PER AMM 52-51-00-710-003-A.
